Iseli, Annina

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.

Journal Article

Balogh, Zoltán; Iseli, Annina (2019). Marstrand type projection theorems for normed spaces. Journal of Fractal Geometry, 6(4), pp. 367-392. EMS Publishing House 10.4171/JFG/81

Balogh, Zoltan; Iseli, Annina (2018). Projection theorems in hyperbolic space. Archiv der Mathematik, 112(3), pp. 329-336. Springer 10.1007/s00013-018-1252-3

Iseli, Annina; Wildrick, Kevin Michael (2017). Iterated function system quasiarcs. Conformal geometry and dynamics, 21(3), pp. 78-100. American Mathematical Society 10.1090/ecgd/305

Balogh, Zoltan; Iseli, Annina (2016). Dimensions of projections of sets on Riemannian surfaces of constant curvature. Proceedings of the American Mathematical Society, 144(7), pp. 2939-2951. American Mathematical Society 10.1090/proc/12934

Thesis

Iseli, Annina (2018). Dimension and projections in normed spaces and Riemannian manifolds. (Dissertation, Universität Bern, Philosophisch-naturwissenschaftliche Fakultät)

This list was generated on Sun Aug 9 17:05:47 2020 CEST.
Provide Feedback